# SDR SWAA050597

- Difficulty date: February 25, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 60,457 hours, 49,981 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 6551524
- Condition: Corroded
- Location: Horizontal Stabs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LT & RT HORIZONTAL STAB FITTING LUG FACES CORRODED.  REPAIRED HORIZONTAL LUG FITTINGS PER SRM.
